# SDR HEEA20110809001

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 13,308 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 407030401109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOF PANEL WAS FOUND TO BE CORRODED (1PL) COMMON TO TRANSMISSION PYLON SHIM INSTALLATION.  THE ROOF PANEL ASSY WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
